# SDR ASAA2022011237136

- Difficulty date: January 12, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 21,440 hours, 6,778 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4791CD
- Condition: Faulty
- Location: E/E Rack E6
- Part time: 21,433 hours, 6,776 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT/ HF1 FAIL LIGHT CAN HEAR BUT NO TRANSMIT. GROUNDED - YES. REMOVED AND REPLACED HF1 TRANSCEIVER PER B737-900 AMM 23-11-21. REMOVED POWER AND RESTACKED AIRCRAFT. PER TEST REF AMM 23-11-21 OPS CHK OK.
